# SDR C2XA04IA014

- Difficulty date: February 17, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: M8372375R1624N
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE EMERGENCY LIGHT AT SEAT 3B/C WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE LIGHT ASSEMBLY AND FOUND THE ELECTRICAL CONNECTOR TO BE LOOSE.  THE CONNECTOR WAS RESECURED AND THE LIGHT OPERATIONALLY TESTED.
